Announcement

Collapse
No announcement yet.

Adjusting to Ocrevus post infusion?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Adjusting to Ocrevus post infusion?

    I have to add something to my previous post here, because it's the second time this has happened to me. When I got my first ever infusion, it was on a Friday (last March). I was fine all weekend then I crashed on the Monday and couldn't return to work until the Friday. What happened was difficulty walking, sleeping a lot, generally feeling not myself. After these four days of "weirdness", all returned to normal for me and things began to improve. I thought it was a coincidence because my second dose two weeks later was smooth sailing.

    This time around the same thing happened. I got the full infusion on a Friday, had a great weekend then had to call in sick on Monday. Same thing again. Difficulty walking, sleeping a ridiculous amount, haha, and just feeling off. I went to work on the Tuesday, but by the end of the day I was really having a hard time. I took yesterday off and had today as a vacation day already, thank god!

    I'm feeling a lot better already, so I am not worried. I'm starting to think this is a "normal" process of adjustment to this drug. Has anyone else had this experience?

    #2
    Hi Positive MS. I certainly donít know too much really about the effects of this drug but I have noticed lows and highs with it. The highs are really nice and the lows ???
    It was one agains't 2.5million toughest one we ever fought.

    Comment


      #3
      My last two full infusions Iīve had that happen. The last one, early Sept., I got the infusion on Thursday, was okay Friday and Saturday and then spent Sunday on the couch with nausea, migraine and diarrhea. I think that the mass kill off of cells is causing this. Thankfully I rebounded on Monday.

      Comment


        #4
        Hey Ocean pride, funny how highs are nicer than lows, eh? Hahahaha. I feel pretty normal today, so it seems to have been a temporary reaction only. Hopefully it's all uphill from here. Have a great weekend!

        Comment


          #5
          Morning
          I want to follow this thread as i may need to switch to Ocrevus due to testing positive for JC Virus. I was curious what the treatment process was like since i've been doing Tysabri every four weeks. I am nervous with the start of medication as i do not know what to expect and with working a full time job and having a little one, it's helpful to get insight to plan a little if i do have to switch. This is good information to know of.
          Dx March 2018; possible first episode: August 2011
          Tysabri May 2018-June 2019, Mayzent July 2019

          Comment


            #6
            Originally posted by Temagami View Post
            I think that the mass kill off of cells is causing this.
            That is a good point. I never thought of it like that. Thanks!

            Comment


              #7
              Interesting thread. the day after infusion 1a, I felt great then not so well for a few days, the back to "normal" (whatever that is). I just had infusion 1b, the next day I felt weak and shaky. Now, three days later, I still feel weak. I recognize it will take a while for my body to adjust. I'd like to hear more experiences about the Ocrevus adjustment period.What to expect?

              Comment


                #8
                [QUOTE=Brad1138; I'd like to hear more experiences about the Ocrevus adjustment period.What to expect?[/QUOTE]

                Well, I can tell you that pretty much exactly a month since my first full infusion has passed, and I have bounced back to my "normal". I knew if when I went swimming yesterday and I managed to do my usual 200+ meters easily. For the past month I couldn't do a much as usual...I'd get fatigued arms and legs...but yesterday I was back to what I was like before the infusion. Damn was I ever happy. I can also tell you that this adjustment period was much shorted than the first time I got the infusion done. Maybe next time it will go by even more quickly.....

                Comment


                  #9
                  Jennaly16

                  Hi jennaly,

                  If Tysabri has been a good med for you, you might want to think about getting infused between 6-8 weeks instead of 4. I do not know if there has been a case of pml - I thought not - in this having fewer infusions.

                  It's a thought and something you can talk to you neurologist about??

                  Good luck and best wishes
                  Linda

                  Comment


                    #10
                    lindaincolorado

                    Thanks for the thought! So i'm not sure how well it actually is working for me currently. Infusion 2 and 3 were great. Felt normal and best i felt in a while. Infusion 4 left me very tired and blah for two weeks. Infusion 5 was ok but i'm due on Friday for my 6th and i feel like i can't stay awake. It's draining everyday. I get MRI in December to see if it's working, any new lesions, etc. I did talk to my neurologist and he said it does take 6 months to a year to adjust to the Tysabri and as long as i stay under 1.0 on the JC virus, he's comfortable with me continuing. Which i am comfortable too as far as the JC virus. It's the other stuff i'm starting to worry about (tiredness, heart fluttering, etc).

                    If the MRI comes back with no new lesions, it is worth it. But i need an IV of coffee instead of the med (my little sense of humor).
                    Dx March 2018; possible first episode: August 2011
                    Tysabri May 2018-June 2019, Mayzent July 2019

                    Comment


                      #11
                      Hi Positive MS. I was just checking up on you. Hoping that it was smooth sailing now. I just had my first full dose a few days before Christmas. I havenít had any adverse effects at all. Hopefully it buys us some time. Trying to stay away from germs but I donít think thatís possible. Fingers crossed. Itís been very unsettled weather here as you know and the winter blaas have taken its toll but still feel like Iím doing a bit better from the treatments. Maybe like the lead blankets been replaced with a lighter and more comfortable one. Itís just a hard time of the year here in the Maritimes
                      regardless. Hoping that as the days get longer and warmer we will do even better too. At least weíve got that much to look forward to.
                      It was one agains't 2.5million toughest one we ever fought.

                      Comment


                        #12
                        I just had my 1st full infusion on Tuesday, March 5th. . I had a steroid bounce a day after. The next weekend I began to feel my legs weaken. It has continued now for a week. I can still walk, I'm just a bit shaky. Prior to the infusion, I had been feeling stronger. I hope this weakness doesn't last too long. Looking back in this thread, I see this happened to me after infusion 1b. Good to remember for the future.

                        Comment


                          #13
                          Now, a week later, I'm starting to feel better. Not 100 per cent, but perhaps, 95 per cent. I guess my body took a while to adjust to the infusion. I'm now hopeful for a full recovery.

                          Comment


                            #14
                            Yes to everything.

                            Originally posted by PositiveMS View Post
                            I have to add something to my previous post here, because it's the second time this has happened to me. When I got my first ever infusion, it was on a Friday (last March). I was fine all weekend then I crashed on the Monday and couldn't return to work until the Friday. What happened was difficulty walking, sleeping a lot, generally feeling not myself. After these four days of "weirdness", all returned to normal for me and things began to improve. I thought it was a coincidence because my second dose two weeks later was smooth sailing.

                            This time around the same thing happened. I got the full infusion on a Friday, had a great weekend then had to call in sick on Monday. Same thing again. Difficulty walking, sleeping a ridiculous amount, haha, and just feeling off. I went to work on the Tuesday, but by the end of the day I was really having a hard time. I took yesterday off and had today as a vacation day already, thank god!

                            I'm feeling a lot better already, so I am not worried. I'm starting to think this is a "normal" process of adjustment to this drug. Has anyone else had this experience?
                            I got my first dose 2 weeks ago. If I crash this time I will at least be expecting it.

                            Comment


                              #15
                              Finally feeling pretty good. I have terrible leg pain caused by MS damage to my brain and spinal chord. The Ocrevus seems to get the inflammation under control. Leg pain much reduced. I hope it stays this way.

                              Comment

                              Working...
                              X